# SDR ASAA2017122322987

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 39,327 hours, 11,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710ATS
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT MID-CABIN EXIT ROW MISSING AFT LENS.  ACFT GROUNDED.  INSTALLED A NEW LENS.  OPS NORMAL.
